Irregular Menstrual Cycle After Kb Injection And Breastfeeding?
noon I want to ask, after finishing the childbirth for 40 days after that I did not menstruate for 10 months because I was breastfeeding. I was pregnant again when I was pregnant for 1 month trying to visit 1 month to 10 days after that I continued to go 3 months after a month after leaving the blood a little bit then accompanied by back pain and leg cramps abdominal cramps as well as mules. after 5 days the bleeding stopped a little bit 3 days the blood came out a little then low back pain like leg cramps. What disease did I have as a midwife just given a pain reliever.
Good afternoon, thank you for asking at HealthReplies.com. Menstruation or menstruation is a cycle experienced by women who are in the reproductive period. The occurrence of menstruation is greatly influenced by hormone levels. So that anything that affects the body's hormone levels, such as pregnancy, hormonal contraception and hormonal diseases, can affect the menstrual cycle.
In addition, among the things that can also affect the menstrual cycle are:
Excess or very underweight Weight rise and fall very drastically Stress, anxiety, panic, worry Fatigue, lack of sleep, too much activity Thyroid hormone disorders
In your case, there is a natural contraceptive method known as lactational amenorrhea. This method allows a woman to delay pregnancy only by giving her child exclusive breast milk. But of course, to be able to do this, there are certain conditions. If you are not pregnant for up to 10 months, the condition may be triggered by the exclusive breastfeeding you give your baby because research shows this method can provide protection for up to 14 months before a woman is menstruating and fertile again.
Then regarding the blood that comes out after the birth control, this is normal, especially if the birth control you are using is in the form of injection or birth control pills. This can happen because as we said at the beginning, hormonal contraception will disrupt the body's hormone levels so that one of the side effects is irregular menstruation and bleeding outside the menstrual cycle. As for other conditions such as back pain, leg cramps and stomach cramps, apparently this is also due to a hormonal imbalance.
The problem is if you have not exclusively breastfed your baby, and that means there are other conditions that have prevented you from menstruating for the last several months. If this is the case, have your condition checked by a gynecologist to get further tests. Your doctor may ask you to do a blood test or ultrasound to detect any abnormalities in you. Your doctor may also prescribe medication to make your menstruation smooth again if indicated.
Meanwhile, live a healthy lifestyle by continuing to exercise, getting adequate rest, avoiding stress and cigarette smoke, and increasing the consumption of vegetables, fruits and mineral water. Follow your doctor's recommendations, and to reduce pain, you can still take your pain medication, and try a warm compress on the affected area. We wish you and your family good health.
That's all, hope it helps.
dr. Amadeo D. Basfiansa